The Boundary Behaviour of Derivatives of Univalent Functions.
Mathematische Zeitschrift, Tome 119 (1971), pp. 115-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171481,
author = {A.J. Lohwater},
title = {The {Boundary} {Behaviour} of {Derivatives} of {Univalent} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {115--120},
year = {1971},
volume = {119},
zbl = {0196.09201},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171481/}
}
A.J. Lohwater. The Boundary Behaviour of Derivatives of Univalent Functions.. Mathematische Zeitschrift, Tome 119 (1971), pp. 115-120. http://geodesic.mathdoc.fr/item/MZ_1971__119_171481/